# SDR 20001227SH033

- Difficulty date: December 11, 2000
- Submitted: December 27, 2000
- Operation: General aviation
- Aircraft: N6099X
- Make and model: Mooney M20A
- Aircraft serial: 1700A
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Condition: Leaking
- Location: Oil Cooler
- Part time: 300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OPERATOR REQUESTED MECHANIC TO TRY AND LOCATE AN OIL LEAK IN ENGINE COMPARTMENT.  AFTER INVESTIGATING, THE OIL COOLER HOSE WAS FOUND TO HAVE A SMALL HOLE IN THE EXTERIOR AROUND MIDWAY OF THE HOSE.  (X)
